Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Terrible withdrawals from Clonozopam

Posted by Phillipa on March 24, 2005, at 0:53:10

In reply to Re: Terrible withdrawals from Clonozopam canadianmom, posted by Maxime on March 24, 2005, at 0:42:33

You never go cold turkey. It is dangerous and can lead to seizures. I would go to the Er, and see if they will Rx either some more klonopin or valium for a slow taper. You need to find another pdoc. One who understands the medications. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:474845
URL: http://www.dr-bob.org/babble/20050322/msgs/474850.html